# SDR CA961024017

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3240 · Landing Gear Brake System
- Part: Push Rod Tube
- Part number: C6SF13463
- Condition: Loose
- Location: Brake Sys
- Part time: 7,274 hours
- Component: C6SF13001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LOWER END OF BRAKE PUSH ROD THE MAGNEFORMED THREAD INSERT WAS FOUND LOOSE INSIDE THE MAGNEFORMED END.
